# SDR UALA2013071004799

- Difficulty date: July 9, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,281 hours, 22,346 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 42 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42L CORRODED BETWEEN FRAME 30 AND 31 IN FWD CARGO BAY.  REPLACED STRINGER, AND STRINGER SPLICE IAW SRM 53-00-13, FIG 201.
